×

zbMATH — the first resource for mathematics

Global \(s\)-solvability, global \(s\)-hypoellipticity and Diophantine phenomena. (English) Zbl 1065.35100
Summary: We consider the problem of global Gevrey solvability for a class of sub-Laplacians on a torus with coefficients in the Gevrey class \(G^s(\mathbb T^N)\). For this class of operators we show that global Gevrey solvability and global Gevrey hypoellipticity are both equivalent to the condition that the coefficients satisfy a Diophantine condition.

MSC:
35H10 Hypoelliptic equations
35C10 Series solutions to PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35H20 Subelliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albanese, A.A.; Corli, A.; Rodino, L., Hypoellipticity and local solvability in Gevrey classes, Math. nachr., 243, 283-290, (2002) · Zbl 1056.35049
[2] Bergamasco, A.P.; Cordaro, P.D.; Petronilho, G., Global solvability for certain classes of underdetermined systems of vector fields, Math. Z., 223, 2, 261-274, (1996) · Zbl 0863.58062
[3] Cardoso, F., A necessary condition for Gevrey solvability of differential equations with double characteristics, Comm. partial differential equations, 14, 8-9, 981-1009, (1989) · Zbl 0719.35001
[4] Cardoso, E.; Hounie, J., Global solvability of an abstract complex, Proc. amer. math. soc., 65, 1, 117-124, (1977) · Zbl 0335.58015
[5] Gramchev, T.; Popivanov, P.; Yoshino, M., Some note on Gevrey hypoellipticity and solvability on torus, J. math. soc. Japan, 43, 3, 501-514, (1991) · Zbl 0739.35015
[6] Gramchev, T.; Popivanov, P.; Yoshinno, M., Global solvability and hypoellipticity on the torus for a class of differential operators with variable coefficients, (), 53-57 · Zbl 0805.35023
[7] Gramchev, T.; Popivanov, P.; Yoshino, M., Global properties in spaces of generalized functions on the torus for second order differential operators with variable coefficients, Rend. sem. mat. Pol. Torino, 51, 2, 145-172, (1993) · Zbl 0824.35027
[8] Gramchev, T.; Yoshino, M., WKB analysis to global solvability and hypoellipticity, Publ. res. inst. math. sci., 31, 3, 443-464, (1995) · Zbl 0842.35021
[9] Himonas, A.A., Global analytic and Gevrey hypoellipticity of sublaplacians under Diophantine conditions, Proc. amer. math. soc., 129, 7, 2061-2067, (2001) · Zbl 0984.35050
[10] Himonas, A.A.; Petronilho, G., Global hypoellipticity and simultaneous approximability, J. funct. anal., 170, 356-365, (2000) · Zbl 0943.35013
[11] Hörmander, L., Linear partial differential operator, (1963), Springer-Verlag Cambridge · Zbl 0171.06802
[12] Hounie, J., Globally hypoelliptic and globally solvable first order evolution equation, Trans. amer. math. soc., 252, 233-248, (1979) · Zbl 0424.35030
[13] Hungerford, T.W, ()
[14] Moser, J., Quasi-periodic solutions of nonlinear elliptic partial differential equations, Bol. soc. brasil. mat., 20, 1, 29-45, (1989) · Zbl 0763.35036
[15] Moser, J., On commuting circle mappings and simultaneous Diophantine approximations, Math. Z., 205, 105-121, (1990) · Zbl 0689.58031
[16] Petronilho, G., Global solvability on the torus for certain classes of operators in the form of a sum of squares of vector fields, J. differential equations, 145, 1, 101-118, (1998) · Zbl 0931.35035
[17] Petronilho, G., Global solvability on the torus for certain classes of formally self-adjoint operators, Manuscripta math., 103, 9-18, (2000) · Zbl 0994.58012
[18] Petronilho, G., Global solvability and simultaneously approximable vectors, J. differential equations, 184, 48-61, (2002) · Zbl 1157.35336
[19] Rodino, L., Linear partial differential operators in Gevrey spaces, (1993), World Scientific New York · Zbl 0869.35005
[20] Yoccoz, J.C., Recent development in dynamics, (), 246-265 · Zbl 0844.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.